MathSciNet Relay Station
MathSciNet bibliographic data
MR1872378 (2002k:53136) 53C50 (49Q20 53C20)
Chruściel, Piotr T.; Fu, Joseph H. G.; Galloway, Gregory J.; Howard, Ralph On fine differentiability properties of horizons and applications to Riemannian geometry. J. Geom. Phys. 41 (2002), no. 1-2, 1–12.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement